# SDR AWXA0000746

- Difficulty date: October 12, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 17,22,26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IN C CHECK, WIRES BROKEN ON EMERGENCY LIGHTS ON SEATS 17 LT, 22 LT, & 26 LT.  REPAIRED EMERGENCY LIGHTS PER GMM.  CHECKED SERVICEABLE PER MM 33-51-00-501.
